Publication
Title
Stability of central finite difference schemes for the Heston PDE
Author
Abstract
Language
English
Source (journal)
Numerical algorithms. - Basel
Publication
Basel : 2012
ISSN
1017-1398
Volume/pages
60:1(2012), p. 115-133
ISI
000302380100006
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.04.2012
Last edited 02.07.2018
To cite this reference